# SDR USAA050457

- Difficulty date: March 29, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .5 INCH DIAMETER, STATION 312 BL 0 TO BL 10 RT.  SPLICED IN NEW T-CAP IAW SRM 53-10-51.  (M)
